Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. De Pascale - A. Pratelli

Sharp summability for Monge Transport density via Interpolation

created on 15 May 2003
modified by depascal on 07 Jul 2005

[BibTeX]

Published Paper

Inserted: 15 may 2003
Last Updated: 7 jul 2005

Journal: ESAIM Control Optim. Calc. Var.
Volume: 10
Number: 4
Pages: 549-552
Year: 2004

Abstract:

Using some results proved in \cite{DP} and \cite{DEP} and a suitable interpolation tecnique, we show that the transport density relative to an $L^p$ source is also an $L^p$ function for any 1$\leq$ p $\leq$ +$\infty$


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1